# SDR SWAA010364

- Difficulty date: February 6, 2001
- Submitted: February 20, 2001
- Operation: Air carrier
- Aircraft: N320SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23341
- Aircraft time: 46,602 hours, 45,975 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Retainer
- Part number: 65C168209
- Condition: Loose
- Location: Entry Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C3 CHECK, FOUND FWD ENTRY DOOR EMERGENCY EVAC SLIDE GIRT BAR RETAINER LOOSE.  REMOVED AND REPLACED RETAINER RIVETS PER SRM.
